Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lorentz spaces that are isomorphic to subspaces of $L^ 1$
HTML articles powered by AMS MathViewer

by Carsten Schütt PDF
Trans. Amer. Math. Soc. 314 (1989), 583-595 Request permission

Abstract:

We show which Lorentz spaces are isomorphic to subspaces of ${L^1}$ and which are not.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 46B25
  • Retrieve articles in all journals with MSC: 46E30, 46B25
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 314 (1989), 583-595
  • MSC: Primary 46E30; Secondary 46B25
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0974527-8
  • MathSciNet review: 974527